# SDR SWIA200210785

- Difficulty date: April 14, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 12,750 hours, 18,398 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relief Valve
- Part number: 38E966A
- Part serial: B2370
- Condition: Malfunctioned
- Location: Left
- Part time: 9,990 hours, 14,062 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT, DUCT LEAK LIGHT ILLUMINATED AND WOULD NOT GO OUT.  ENGINE SHUT DOWN.  RETURNED TO PDX.  REMOVED AND REPLACED LEFT BLEED PRESSURE RELIEF VALVE IAW MM 30-10-00.  OPS CHECK GOOD.
